Journal of Algebraic Combinatorics

, Volume 12, Issue 1, pp 95–99

Singleton Bounds for Codes over Finite Rings

  • Keisuke Shiromoto

DOI: 10.1023/A:1008767703006

Cite this article as:
Shiromoto, K. Journal of Algebraic Combinatorics (2000) 12: 95. doi:10.1023/A:1008767703006


We introduce the Singleton bounds for codes over a finite commutative quasi-Frobenius ring.

code QF ring module bound support weight 

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • Keisuke Shiromoto
    • 1
  1. 1.Department of MathematicsKumamoto UniversityKumamotoJapan

Personalised recommendations